Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 6, NWS Norman, OK

April 3, 2011Kay County, Oklahoma

NWS Norman, OK issued this severe thunderstorm warning at Apr 3, 2011, 10:34 PM CDT for Kay County, Oklahoma. It was in force for 26 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 3, 2011, 10:34 PM CDT (03:34 UTC)
Expired
Apr 3, 2011, 11:00 PM CDT
In force
26 min
Issued by
NWS Norman, OK
Area
Storm-based polygon

County Kay County, OK

The radar

The Wichita radar (KICT), 102 km from the middle of the area, began a volume at 03:35 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lamont, OK (KLMN), launched 00:00Z, 3.6 hours before the alert went out and 61 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lamont, OK at 00:00Z on 2011-04-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lamont, OK at 00:00Z on 2011-04-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 20 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3 J/kg
Mixed-layer CIN
-38 J/kg
Mixed-layer LCL
2265 m above ground
0-6 km bulk shear
46 kt
0-1 km storm-relative helicity
20 m²/s²
0-3 km storm-relative helicity
55 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

062 
WUUS54 KOUN 040334
SVROUN
OKC071-040400-
/O.NEW.KOUN.SV.W.0006.110404T0334Z-110404T0400Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORMAN OK
1034 PM CDT SUN APR 3 2011

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN KAY COUNTY IN NORTHERN OKLAHOMA...

* UNTIL 1100 PM CDT

* AT 1035 PM CDT...NATIONAL WEATHER SERVICE RADAR INDICATED A SEVERE
  THUNDERSTORM 3 MILES EAST OF KILDARE...MOVING EAST AT 45 MPH.

HAZARDS IN THE WARNING INCLUDE...
HAIL UP TO THE SIZE OF QUARTERS...
WIND GUSTS TO 60 MPH...

* LOCATIONS IN THE WARNING INCLUDE HARDY...KILDARE AND NORTHERN KAW
  LAKE.

LAT...LON 3679 9675 3674 9714 3699 9691 3699 9675
TIME...MOT...LOC 0335Z 250DEG 37KT 3681 9694

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 3, 9:51 PM CDT, 43 minutes earlier.

Area forecast discussion, Apr 3, 9:51 PM CDT, 43 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE NORMAN OK
951 PM CDT SUN APR 3 2011

.UPDATE...
STRONG COLD FRONT CONTINUES TO MOVE SOUTHEAST ACROSS THE AREA.
WINDS ARE GUSTING 40-50 MPH BEHIND THE FRONT AND EXPECTED TO
REMAIN STRONG THE REST OF THE NIGHT SO WILL CONT WITH THE WIND
ADVISORY. TEMPERATURES ALSO FALL RAPIDLY WITH THE FRONTAL PASSAGE.
STORMS ARE CURRENTLY BUILDING SOUTHWEST INTO KAY COUNTY. SHOWERS
AND THUNDERSTORMS WILL REMAIN POSSIBLE OVERNIGHT AS THE COLD FRONT
MOVES ACROSS THE AREA. A FEW OF THE STORMS MAY BECOME SEVERE. WILL
SEND UPDATES SHORTLY.

MAXWELL
&&

.PREV DISCUSSION... /ISSUED 649 PM CDT SUN APR 3 2011/

AVIATION...
TIMING OF COLD FRONT/WIND SHIFT IS ADJUSTED TOWARD CONSENSUS OF
LATEST NAM RUC HRRR AND LOCAL WRF MODELS. GIVEN THE STRENGTH OF
THIS FRONT... THERE WILL LIKELY BE A PERIOD OF RELATIVELY
LIGHT/VARIABLE WINDS IN SOME AREAS FOR AN HOUR OR SO BEFORE THE
STRONGEST N/NNW WINDS DUE TO PRE-FRONTAL TROUGHS/WINDSHIFTS.
CONVECTION SHOULD REMAIN E OF THE TAF SITES TONIGHT BUT WE WILL
ADD SOME SHRA WITH THE FRONT IN THE KPNC VICINITY. SATELLITE
LOOPS SHOW A DECENT AMOUNT OF BLOWING DUST HEADED TOWARD SW OK SO
WE WILL MAINTAIN SOME SLIGHT VISIBILITY RESTRICTIONS AHEAD OF THE
FRONT EARLY THIS EVENING. RH PROGS AND CURRENT OBS SUPPORT A
PERIOD OF LOWER-END VFR OR BORDERLINE MVFR CIGS SEVERAL HOURS
AFTER THE FRONT... FOLLOWED BY CLEARING MONDAY. SFC WINDS
REMAINING QUITE STRONG OVERNIGHT INTO MONDAY BEFORE STARTING TO
DECREASE IN THE AFTERNOON.

PREV DISCUSSION... /ISSUED 237 PM CDT SUN APR 3 2011/

DISCUSSION...
THE DRYLINE... LOCATED ACROSS PORTIONS OF NW AND WEST-CENTRAL OK
THIS AFTERNOON... IS EXPECTED TO MOVE A LITTLE FARTHER EAST THROUGH
SUNSET BEFORE BECOMING STATIONARY A LITTLE WEST OF OKC AND SPS.
THE DRYLINE WILL THEN HOLD ITS POSITION... OR POSSIBLY DRIFT A
LITTLE BACK TO THE WEST... BEFORE A COLD FRONT OVERRUNS IT
TONIGHT.

RAIN/T-STORM CHANCES STILL LOOK NIL FOR THIS AFTERNOON AND PRETTY
SLIM FOR TONIGHT. A STRONG CAP WILL LIKELY HOLD THROUGH THE
REMAINDER OF THE AFTERNOON BEFORE WEAKENING LATER TONIGHT WITH THE
APPROACH OF THE UPPER LEVEL TROUGH. WE WILL MAKE ONLY SMALL
ADJUSTMENTS TO THE CURRENT FORECAST WHICH FAVORS THE HIGHEST POPS
IN THE EAST. PROVIDING THE CAP CONTINUES TO SUPPRESS ANY T-STORM
DEVELOPMENT ALONG THE DRYLINE THROUGH EARLY EVENING... WE ARE
THEN LOOKING AT A SCENARIO WHERE STORMS DEVELOP NEAR THE FRONT IN
EASTERN KS THIS EVENING AND BUILD SW ALONG THE FRONT... POSSIBLY
TO NEAR THE I35 CORRIDOR IN NORTHERN OK. THERE WILL ALSO BE ANOTHER CHANCE
FOR STORMS IN OUR AREA LATE TONIGHT AS THE FRONT MOVES INTO SOUTH
CENTRAL/SOUTHEAST OK. MEANWHILE... A FEW HIGH-BASED SHOWERS WILL
BE POSSIBLE ACROSS NORTHERN OK LATE TONIGHT AS LIFTING AHEAD OF
THE UPPER WAVE ACTS ON AN AREA OF MID LEVEL MOISTURE. HOWEVER MOST
OF THIS ACTIVITY WILL LIKELY WEAKEN AS IT MOVES EAST OFF THE
HIGHER TERRAIN IN THE WEST.

TEMPERATURES THIS EVENING WILL REMAIN QUITE MILD AHEAD OF THE
FRONT... ESPECIALLY EAST OF THE DRYLINE... BEFORE COOLING FAIRLY
QUICKLY AFTER FRONTAL PASSAGE. THE COLD FRONT SHOULD MOVE INTO NW
OK THIS EVENING AND REACH THE FAR SE PART OF THE CWA MONDAY
MORNING. PERSONNEL STILL WORKING ANY WILDFIRES TONIGHT WILL WANT TO
MONITOR THE PROGRESS OF THE FRONT AS THE WINDS WILL SHIFT SHARPLY
TO THE NORTH BEHIND IT AND GUST 35 TO 45 MPH. WE WILL CONTINUE THE
RED FLAG WARNING THROUGH THE EVENING. THE HIGH WINDS WILL CONTINUE
INTO MONDAY MORNING BEFORE GRADUALLY DECREASING IN THE AFTERNOON.
ALTHOUGH WIND SPEEDS MAY FALL BELOW WIND ADVISORY CRITERIA FOR A
WHILE THIS EVENING... THEY WILL JUMP BACK UP BEHIND THE FRONT.

IN THE LONGER TERM... GUSTY SOUTH TO SOUTHWEST WINDS ARE EXPECTED
TO DEVELOP TUESDAY AFTERNOON AS THE SURFACE RIDGE SHIFTS TO THE
EAST WHILE THE SURFACE TROUGH DEEPENS OVER THE SOUTHERN HIGH
PLAINS. THE GUSTY WINDS ALONG WITH WARMING TEMPERATURES AND LOW
HUMIDITIES WILL AGAIN RAISE FIRE WEATHER CONCERNS.

A WEAK FRONT WILL MOVE INTO THE AREA ON WEDNESDAY WHICH SHOULD
DECREASE THE SURFACE WINDS... HOWEVER... RAIN CHANCES WILL BE
NIL WITH THIS SYSTEM. A STRONGER SYSTEM WILL MOVE ACROSS THE AREA
ON THURSDAY BUT ONCE AGAIN IT APPEARS THAT ANY PRECIP WILL LIKELY
BE JUST EAST OF THE FA. RAIN CHANCES WILL IMPROVE SOMEWHAT FRIDAY
NIGHT... AND CONTINUE INTO THE WEEKEND... AHEAD OF A LARGE UPPER
LOW OVER THE SW US.

&&

.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK  46  60  37  73 /  20  10   0   0
HOBART OK         43  61  35  75 /  10  10   0   0
WICHITA FALLS TX  50  67  39  76 /  10  10   0   0
GAGE OK           38  57  33  79 /  20  10   0   0
PONCA CITY OK     45  60  33  72 /  60  20   0   0
DURANT OK         54  64  39  73 /  30  20   0   0

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...WIND ADVISORY UNTIL 1 PM CDT MONDAY FOR OKZ004>048-050>052.

     RED FLAG WARNING UNTIL 10 PM CDT THIS EVENING FOR OKZ004>006-
     009>011-014>017-021>023-033>038.

TX...WIND ADVISORY UNTIL 1 PM CDT MONDAY FOR TXZ083>090.

     RED FLAG WARNING UNTIL 10 PM CDT THIS EVENING FOR TXZ083>089.

&&

25/24
Hazardous weather outlook, Apr 3, 11:53 AM CDT, 10 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
1153 AM CDT SUN APR 3 2011

OKZ004>048-050>052-TXZ083>090-041000-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
1153 AM CDT SUN APR 3 2011

THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

THUNDERSTORM OUTLOOK...
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS EVENING AND
OVERNIGHT ACROSS PORTIONS OF CENTRAL AND EASTERN OKLAHOMA.

LOCATION...
THE SLIGHT RISK IS NEAR AND EAST OF A LINE FROM PONCA CITY...TO
HOLDENVILLE...TO DURANT.

TIMING...
THE MOST LIKELY TIME FOR SEVERE THUNDERSTORMS WILL BE FROM LATE
EVENING THROUGH EARLY MONDAY MORNING.

RECOMMENDED ACTIONS...
STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE
RISK AREA SHOULD PLAN FOR SEVERE WEATHER OPERATIONS FROM LATE THIS
EVENING UNTIL EARLY MONDAY MORNING.

DISCUSSION...
ALTHOUGH INSTABILITY WILL INCREASE ACROSS OKLAHOMA AND NORTH TEXAS
THIS AFTERNOON... A CAPPING INVERSION OF WARM AIR ALOFT WILL
SUPPRESS THUNDERSTORM DEVELOPMENT THROUGH THE AFTERNOON. THEREFORE
THE CHANCE OF THUNDERSTORM DEVELOPMENT IN NORTH CENTRAL OR CENTRAL
OKLAHOMA IS VERY LOW BEFORE SUNSET.

THIS EVENING AND OVERNIGHT... AN UPPER LEVEL STORM SYSTEM WILL MOVE
TOWARD THE PLAINS STATES AND A COLD FRONT WILL MOVE SOUTH THROUGH
THE AREA. THUNDERSTORMS WILL LIKELY DEVELOP ALONG THE FRONT TO THE
NORTHEAST AND EAST OF THE NWS NORMAN COUNTY WARNING AREA THIS
EVENING. THESE THUNDERSTORMS MAY CONTINUE TO DEVELOP ALONG THE FRONT
INTO CENTRAL OKLAHOMA IF THE CAPPING INVERSION WEAKENS SUFFICIENTLY
THIS EVENING AND OVERNIGHT. THE MOST LIKELY AREA FOR THUNDERSTORM
DEVELOPMENT WILL BE EAST OF INTERSTATE 35. IF THUNDERSTORMS DO
DEVELOP... INSTABILITY AND WIND SHEAR WILL BE SUFFICIENT FOR THESE
THUNDERSTORMS TO BECOME SEVERE... CAPABLE OF PRODUCING LARGE HAIL
AND DAMAGING THUNDERSTORM WINDS.

PROBABILITY TABLE...
VALID THROUGH 700 AM CDT MONDAY APR 4.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
              NWS NORMAN COUNTY WARNING AREA...30 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...60 PERCENT.

OTHER HAZARDOUS WEATHER...
A DRYLINE WILL MOVE THROUGH WESTERN OKLAHOMA AND WESTERN NORTH TEXAS
THIS AFTERNOON WITH HOT... WINDY AND VERY DRY CONDITIONS EXPECTED
WEST OF THE DRYLINE. THESE CONDITIONS WILL LEAD TO EXTREME WILDFIRE
POTENTIAL. USE CAUTION TO PREVENT THE START AND SPREAD OF WILDFIRES
TODAY.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...

THUNDERSTORM OUTLOOK...
THE CHANCE OF THUNDERSTORMS RETURNS FRIDAY NIGHT AND SATURDAY.

OTHER HAZARDOUS WEATHER...
THE POTENTIAL FOR WILDFIRES WILL REMAIN VERY HIGH THROUGH THE WEEK
WITH THE PREVAILING DRY CONDITIONS THROUGHOUT THE AREA.

THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED BY 5 AM
MONDAY.

In the hours before

Special weather statement, Apr 3, 8:35 PM CDT, 1 hour 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
835 PM CDT SUN APR 3 2011

OKZ009-010-040200-
WOODWARD OK-ELLIS OK-
835 PM CDT SUN APR 3 2011

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR ELLIS AND WOODWARD COUNTIES.

AT 834 PM CDT...A STRONG COLD FRONT WAS LOCATED FROM 9 MILES
NORTHEAST OF QUINLAN TO 8 MILES NORTH OF SHATTUCK...MOVING SOUTH AT
35 MPH. WINDS WILL SHIFT QUICKLY TO THE NORTH AND INCREASE TO 25 TO
35 MPH... WITH GUSTS IN EXCESS OF 45 MPH. THE WIND SHIFT WILL REACH
THE ARNETT AND SHARON AREAS BY AROUND 9 PM.

THIS WIND SHIFT WILL AFFECT FIRE FIGHTING EFFORTS. PLEASE ADVISE FIRE
CREWS IN THE FIELD OF THE CHANGE IN WIND DIRECTION.

LAT...LON 3642 10001 3663 9899 3660 9897 3622 9897
      3616 9928 3617 9937 3614 9939 3602 10000
Special weather statement, Apr 3, 9:08 PM CDT, 1 hour 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
908 PM CDT SUN APR 3 2011

OKZ007>009-011>018-040245-
ROGER MILLS OK-DEWEY OK-BLAINE OK-KINGFISHER OK-GARFIELD OK-NOBLE OK-
KAY OK-CUSTER OK-GRANT OK-MAJOR OK-ELLIS OK-
908 PM CDT SUN APR 3 2011

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR BLAINE...CUSTER...DEWEY...
ELLIS...GARFIELD...GRANT...KAY...KINGFISHER...MAJOR...NOBLE AND ROGER
MILLS COUNTIES.

AT 906 PM CDT...A COLD FRONT WAS LOCATED FROM NEAR RENFROW... TO
FAIRVIEW... TO SEILING... TO ARNETT... MOVING SOUTH AT 35 MPH. WINDS
WILL SHIFT QUICKLY TO THE NORTH AND INCREASE TO BETWEEN 25 AND 35
MPH... WITH GUSTS OVER 40 MPH... WHEN THIS FRONT PASSES.

THIS WIND SHIFT WILL AFFECT FIRE FIGHTING EFFORTS. PLEASE ADVISE FIRE
CREWS IN THE FIELD OF THE CHANGE IN WIND DIRECTION.

LAT...LON 3633 9739 3592 9811 3565 9898 3557 9999
      3611 10000 3616 9896 3627 9856 3647 9811
      3699 9749 3699 9674

24
Special weather statement, Apr 3, 9:25 PM CDT, 1 hour 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
925 PM CDT SUN APR 3 2011

OKZ008-040245-
KAY OK-
925 PM CDT SUN APR 3 2011

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR KAY COUNTY.

AT 923 PM CDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM JUST
EAST OF WICHITA KANSAS SOUTHWESTWARD TO THE OKLAHOMA STATE LINE JUST
NORTH OF BRAMAN... MOVING EAST AT 40 MPH. THE LINE OF STORMS WAS
BUILDING SOUTHWESTWARD ALONG A COLD FRONT... AND WILL LIKELY BUILD
INTO KAY COUNTY BY 10 PM.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 50 MPH...

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

LAT...LON 3692 9674 3682 9675 3670 9706 3661 9708
      3660 9746 3700 9745 3699 9674
Special weather statement, Apr 3, 10:14 PM CDT, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1014 PM CDT SUN APR 3 2011

OKZ008-013-040345-
NOBLE OK-KAY OK-
1014 PM CDT SUN APR 3 2011

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR KAY AND NOBLE COUNTIES.

AT 1014 PM CDT...A DEVELOPING LINE OF STRONG THUNDERSTORMS WAS
LOCATED FROM 8 MILES WEST OF HARDY TO BILLINGS...MOVING SOUTHEAST AT
25 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 50 MPH...

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

LAT...LON 3699 9674 3681 9675 3671 9706 3617 9715
      3618 9745 3665 9746 3699 9710

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 3, 8:35 PM CDTSpecial Weather StatementOUNEllis, Woodward25 min
Apr 3, 9:08 PM CDTSpecial Weather StatementOUNBlaine, Dewey, Garfield, Kay, Roger Mills37 min
Apr 3, 9:25 PM CDTSpecial Weather StatementOUNKay20 min
Apr 3, 10:14 PM CDTSpecial Weather StatementOUNKay, Noble31 min
Apr 3, 11:42 PM CDTSpecial Weather StatementOUNCleveland, Comanche, Grady, Jackson, Lincoln, Oklahoma18 min
Apr 4, 12:05 AM CDTSpecial Weather StatementOUNCleveland, Comanche, Grady, Lincoln, McClain, Oklahoma and 1 more25 min
Apr 4, 12:31 AM CDTSpecial Weather StatementOUNCleveland, Cotton, Lincoln, McClain, Pottawatomie, Stephens and 1 more29 min
Apr 4, 12:36 AM CDTSpecial Weather StatementOUNLincoln24 min
Apr 4, 12:59 AM CDTSpecial Weather StatementOUNPottawatomie31 min
Apr 4, 4:31 AM CDTRed Flag WarningOUNCotton, Harmon, Jackson, Tillman14 hr
Apr 4, 5:30 AM CDTFire Weather WatchOUNAlfalfa, Beckham, Blaine, Caddo, Canadian, Carter and 37 more23 hr

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.